# SDR PCAA0108092

- Difficulty date: July 28, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 31,901 hours, 34,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING C-INSPECTION FUSELAGE FRAME FOUND CRACKED AT STATION 354.250 JUST ABOVE OUTBOARD RIGHT SEAT RAIL AND JUST FORWARD OF RIGHT MID EMERGENCY EXIT.  DEHAVILLAND ISSUED REPAIR DRAWING RD8-53-6050 AS AN INTERIM REPAIR.  REPAIR TO BE INSPECTED AT 500 HOUR INTERVALS UNTIL PERMANENT REPAIR INSTALLED.
